# SDR USAA2013031800024

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 39,977 hours, 16,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE TRIM COVER AT OVERWING AIRCRAFT LEFT NEAR FLOOR NEEDS TO BE RE-ATTACHED.  MAINTENANCE RE-SECURED EMERGENCY LIGHT COVER AT LEFT OVERWING.
